# SDR UIEA2022052400538

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 78,853 hours, 12,764 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod End Bearing
- Part number: 683L178G07
- Part serial: R647710
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.4 ENG LH C-DUCT OPEN ACTUATOR ROD END BOLT HOLE FOUND ELONGATED. NO.4 ENG L/H C-DUCT REPLACED IAW 78-31-01
